# SDR CALA2025071406529

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 78,460 hours, 29,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY TOILET OUTLET HAS CORROSION AND DAMAGE.  PERFORMED HFEC INSP OF TRIMMED OUT AREA AND AREA UNDER EXISTING REPAIR +1"WITH NO RELEVANT INDICATION. REF NDT PT 6-51-00-00-PR23 AND AVO15023 REV A STEP 1 AND PREVDOUBLER REP STEP 4. REF STEP 3 OF AVO 15023 REV A.  PERFORM INSURANCE CUT OF .040 INCHES ON VACUUM DAMAGE.  VERIFIED .040" INSURANCE CUT.  PERFORMED HFEC ROTARY PROBE INSPECTION IAW AVO 15023 REV A. AND 737 NDT PT.6 51-00-00 PROC. 16.  NO FURTHER DEFECTS NOTED. PERFORMED DETAILED VISUAL INSP. NO FURTHER DEFECTS NOTED. COMPLIED WITH STEPS 6 AND 7 OF AVO 15023 REV A. NO OTHER DAMAGE NOTED. AND DETAILED MAPOUT OF SKIN. SURFACE CUTOUT INSPECTIONS OF NEW CUTOUT INCLUDED HFEC OF EDGES OF TRIM OUT PRIOR TO INSURANCE CUT WITH NO CRACK INDICATIONS NOTED IAW NDT PT6-51-00-00-PR23. COMPLIED WITH STEP 8 OF AV015023 REV C. INSPECTED LOCATIONS DESCRIBED ON AVO STEP. COMPLIED WITH STEP 9 AND 10 OF AVO 15023 REV C NO PULL FOUND AND NO COUNTERSINK AT NON-PRODUCTION AREAS FOUND COMMON TO THE C/W STEPS 24 AND 25 OF AVO 15023 REV G. NO DEFECTS NOTED.
